| Model Number |
904H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a gynecological procedure on an unknown date in 2020 and the suture was used.During surgery, the device 'broke' while sewing.A similar device was used to complete the case with no patient consequences.There were no adverse patient consequences reported.